# SDR CA080206012

- Difficulty date: January 24, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE CREW NOTED A LOW OIL PRESSURE WARNING DURING CRUISE AND ELECTED TO SHUTDOWN THE ENGINE. POST FLIGHT INSPECTION REVEALED OIL RESIDUE IN THE TAIL PIPE AND METAL PARTICLES ON THE OIL FILTER. THE ENGINE WAS REMOVED FOR INVESTIGATION.  MFG WILL CONTINUE TO INVESTIGATE THE EVENT AND REPORT FINDINGS ONCE ROOT CAUSE IS ESTABLISHED. (TC NR 20080206012)
